Antigone's Line
Bibliographic Data
| ID | 6155258 |
|---|---|
| Authors | Mary Beth Mader (University of Memphis, corresponding author) |
| Year | 2005 |
| Volume | 15 |
| Issue | 1 |
| Pages | 18-40 |
| Publication date | 2005-02-16 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of French and Francophone Philosophy (JOURNAL) |
| Journal identifiers | ISSN: 2155-1162 • E-ISSN: 2155-1162 |
| Publisher | University Library System, University of Pittsburgh (PUBLISHER • US) |
| DOI | 10.5195/jffp.2005.249 |
| OpenAlex | W1978035885 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.09 |
|---|---|
| Citation span | 2015 - 2015 (1) |
| Highly cited | No |